# SDR SWAA2023092695807

- Difficulty date: August 31, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 65,627 hours, 33,285 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY; AFT CORNER SCUFF PLATE CRACKED<[01] UPDATED STEP 5.;[02] COMPLETED STEP 5.;[03] COMPLETED STEP 6.;[04] REMOVED PROTECTIVE COATINGS FROM SCUFF PLATE PRIOR TO WELDING PER SRM 53-60-15-2R-1 PARAGRAPH 4.B. (2) AND SOPM 20-30-02. WELDED CRACKED RADIUS OF SCUFF PLATE PER SRM 53-30-15-2R-1 PARAGRAPH 4.B. (4). PT INSPECTED AREA IAW SOPM 20-20-02. SANDED THE WELD REPAIR AREA PER SRM 53-60-15-2R-1 PARAGRAPH 4.B.(5). APPLIED CHEMICAL CONVERSION COATING IAW SOPM 20-43-03. APPLIED TWO COATS OF BMS 10-11 TY1 PRIMER IAW AMM 51-21-72-370-804.;[05] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 4.
